# SDR AALA201901239002

- Difficulty date: January 21, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 29,289 hours, 11,703 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: DET0009
- Part serial: 23725
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR WAS GOING OFF.  SMOKE INDICATION IN COCKPIT AS WELL.  MAINTENANCE REPLACED THE FORWARD LAVATORY SMOKE DETECTOR IAW MM 26-14-01, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
